| Model Number |
MT22949 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that error icon displayed occurred.Product has been received but is pending evaluation.A follow up report will be submitted upon completion.No injury or medical intervention was reported.
Event or Problem Description
The product was evaluated.An external visual inspection was performed and failed due to usb connector damage.Pictures were taken.A receiver charge test was performed and failed due to usb connector damage.A receiver boot test was performed and passed.Functional tests were not performed due to usb connector damage.An internal visual inspection was performed and passed.The receiver log was not downloaded for review due to usb connector damage.The allegation was undetermined.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).